It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 7 8 9 Showing 1 - 20 of 179 for tricor problems. (0.005 seconds)


Vytorin and Tricor
Jun 13, 2005
... paks of Tricor that the drug rep had given him recently!!! ... (5 replies)
... So at that time, I was on both Tricor and Lipitor. ... (4 replies)
... I wasn't on Tricor, but I always had very low BP until I went on Lipitor and then Baycol. Along with GI problems and pains and aches, my BP kept going up, another reason they started to think I couldn't take statins. ... (5 replies)

... I would bet that it is a reaction to the tricor if you hadn't had it before. You might tell your doctor about these. As he will know shingles is an inflamation of the nerve endings. ... (14 replies)
... I recently started taking Tricor. At first I had no problems but now I have many severe side effects. For one thing since I have been taking Tricor my appetite has increased. I have put on weight since beginning Tricor. Now I have severe diarrhea. ... (2 replies)
... Any Tricor side effects to report? ... (3 replies)
Tricor
Feb 13, 2006
... I wish my doctor had told me about this combo a few years ago. I had been on Lipitor, and about a month after he added Tricor to my therapy, I experienced serious muscle pain and profound weakness which took almost a year to get over after stopping both meds. ... (9 replies)
... I was you I would get off one or the other , there are specific instructions warning against taking fenfibrate and a statin at the same time , you are asking for problems and your doctor should know this . This mainly why Baycol got pulled it caused major problems when mixed with fibrates . ... (2 replies)
Tricor
Feb 12, 2006
... and statins together , this is a major no ,no and is even mentioned in the side effects if you read them . This gives the major risk of muscles problems . ... (9 replies)
... n added bonus for me, and it has actually straightened out my digestive track as far as not having to go all the time, but about the second week I started taking Tricor I started feeling little heart palps. ... (1 replies)
... I stopped Tricor and started Lovaza 3 gm per day. Triglycerides are now below 100. Prilosec is also a very bad contributor to raising Creatine levels. ... (30 replies)
... I have not had any problems being on lipitor or tricor by them selves, but what is the increase in risk by taking both? ... (6 replies)
Statins to Tricor
May 27, 2006
... I have been on tricor for several months and my hdl is up 25, my ldl is down about 40 and I have had no problems with it. I take 145 mg a day and feel much better then I did all the years that I was on zocor. BTW I also take the cinnamon capsules. ... (4 replies)
... Carsusie, You have to be very careful when combining Lipitor and Tricor - I know, my doctor put me on Tricor in addition to Lipitor (which I had been on for about 7 years, was on Lopid prior to this for a number of years) - and I ran into serious muscle pain, weakness, and excercise intolerance within about 2 months... Do some reading on the web... Search for... (2 replies)
... My husband recently started taking Tricor in addition to Lipitor. The Tricor replaced Lopid. His symptoms are extreme fatigue, some mental fuzziness and forgetfulness and increased depression. ... (2 replies)
Tricor
Nov 21, 2006
... Tricor has some of the same side effects as statins . Just don't let him put you on both statins and tricor at the same time you are just asking for problems . It specifically warns you on the label not to do this . ... (5 replies)
... I've read that the risk of muscular problems increases many fold when you combine any fibrate with any statin. ... (7 replies)
... Yes, I am done with the Tricor. I don't want to be on anything that isn't required. From what I have read most of my Chol problems can be handled with my diet. ... (23 replies)
... I just don't know what is going on with my skin...it is painful and tender to the touch, starting on my scalp and down my neck and face. It is only on the right side and abruptly stops in the middle of my scalp. To brush my hair is painful or to put my face cream on. I have just started taking Tricor and Avapro (I have taken the Avapro before with no problems) for my high... (14 replies)
Tricor
Dec 9, 2004
... for over a year and to me its the best med around to lower the triglycerides and cholesteral i couldnt tolerate the zocor and the lopid wuit working so now im on tricor and omega 3 no problems on this end. ... (6 replies)




Pages: 1 2 3 4 5 6 7 8 9

All times are GMT -7. The time now is 11:00 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!